JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Matloob Anwar    
    Email: matloob_t@yahoo.com  

School of Mathematical Sciences
GC University, Lahore

    Research Areas :  
Other :  
    Articles: On Certain Inequalities Improving the Hermite-Hadamard Inequality   Volume 8, Issue 2
    On a Generalization of the Hermite-Hadamard Inequality II   Volume 9, Issue 4
    Cauchy's Means of Levinson Type   Volume 9, Issue 4

      search [advanced search] copyright 2003 terms and conditions login